MathSciNet Relay Station
MathSciNet bibliographic data
MR722571 (84m:16005) 16A28 (46K99 46L99)
Handelman, David Rings with involution as partially ordered abelian groups. Rocky Mountain J. Math. 11 (1981), no. 3, 337–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement